Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 1(367), Pages 179–180 (Mi umn1693)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Discrete approximation of American-type options

R. V. Ivanov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm1693

Full text: PDF file (321 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:1, 174–175

Bibliographic databases:

MSC: 91B60, 91B70
Presented: А. В. Булинский
Accepted: 19.12.2005

Citation: R. V. Ivanov, “Discrete approximation of American-type options”, Uspekhi Mat. Nauk, 61:1(367) (2006), 179–180; Russian Math. Surveys, 61:1 (2006), 174–175

Citation in format AMSBIB
\Bibitem{Iva06}
\by R.~V.~Ivanov
\paper Discrete approximation of American-type options
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 1(367)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn1693}
\crossref{https://doi.org/10.4213/rm1693}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2239780}
\zmath{https://zbmath.org/?q=an:1141.35024|1136.91445}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..174I}
\elib{https://elibrary.ru/item.asp?id=25787271}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 1
\pages 174--175
\crossref{https://doi.org/10.1070/RM2006v061n01ABEH004306}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238945400008}
\elib{https://elibrary.ru/item.asp?id=14606792}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746217553}


Linking options:
  • http://mi.mathnet.ru/eng/umn1693
  • https://doi.org/10.4213/rm1693
  • http://mi.mathnet.ru/eng/umn/v61/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Ivanov, “Calculating the American options in the default model”, Autom. Remote Control, 68:3 (2007), 513–522  mathnet  crossref  mathscinet  zmath  elib  elib
    2. A. Yu. Plakhov, “Scattering in billiards and problems of Newtonian aerodynamics”, Russian Math. Surveys, 64:5 (2009), 873–938  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. R. V. Ivanov, “Optimal Stopping Problem in a Model with Compensated Refusal of Reward”, Math. Notes, 89:2 (2011), 238–244  mathnet  crossref  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:362
    Full text:215
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021